MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST UMBILICAL HERNIA PATCH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST UMBILICAL HERNIA PATCH; SURGICAL MESH
Catalog Number 1230008
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Chest Pain (1776); Hypersensitivity/Allergic reaction (1907)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient was implanted with a phasix st umbilical hernia patch on (b)(6) 2025.It was reported that the patient feels like they are having an allergic reaction with multiple symptoms including hives, shortness of breath, chest pain, abdominal pain, body aches.As reported the patient has consulted with an allergy specialist and her physician regarding her symptoms and has visited multiple hospitals and has been hospitalized.
 
Additional Manufacturer Narrative
As reported, the patient feels like they are having an allergic reaction post implant of a phasix st umbilical hernia patch.As reported the patient has multiple known allergies/sensitivities including to the permanent sutures used in surgery.A ct scan showed, "no findings to directly account for the patient's reported symptoms.Postsurgical change of anterior hernia repair are noted with mesh placement.The mesh appears present and uncomplicated in appearance." based on the information available to date, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.Allergic reaction is listed in the adverse reactions section of the instructions-for-use supplied with the device as a possible complication.A review of the manufacturing records was performed and found the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of 308 units released for distribution.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PHASIX ST UMBILICAL HERNIA PATCH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23361323
Report Number1213643-2025-01007
Device Sequence Number18383763
Product Code OWT
UDI-Device Identifier00801741226571
UDI-Public(01)00801741226571(11)240314(17)251228(10)HUJQ1549
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K243241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2025
Device Catalogue Number1230008
Device Lot NumberHUJQ1549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexFemale